Alert archive / Illinois / Tornado Warnings in 2005
Tornado Warning 25, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Nov 15, 2005, 12:44 PM CST for Franklin County, Hamilton County, Saline County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2005, 12:44 PM CST (18:44 UTC)
- Expired
- Nov 15, 2005, 1:30 PM CST
- In force
- 46 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Franklin County, IL, Hamilton County, IL, Saline County, IL
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 7:42 AM CST | Tornado Watch | SPC | 9 hr |
| Nov 15, 10:13 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 151844
TORPAH
ILC055-065-165-151930-
/O.NEW.KPAH.TO.W.0025.051115T1844Z-051115T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1244 PM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* TORNADO WARNING FOR...
FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS.
HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS.
SALINE COUNTY IN SOUTHERN ILLINOIS.
* UNTIL 130 PM CST.
* AT 1239 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTH OF
THOMPSONVILLE...MOVING NORTHEAST AT 50 MPH. ANOTHER STORM WITH
SIGNIFICANT ROTATION WAS NEAR MARION.
* LOCATIONS IN THE WARNING INCLUDE HANAFORD...HARRISBURG...GALATIA...
MUDDY...RALEIGH...ELDORADO...MACEDONIA...BROUGHTON...MCLEANSBORO
MARION AND BELLE PRAIRIE CITY.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3772 8839 3771 8871 3786 8871 3787 8891
3825 8860 3825 8838
$$2 follow-up statements
000
WWUS53 KPAH 151901
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
100 PM CST TUE NOV 15 2005
ILC055-065-165-151930-
/O.CON.KPAH.TO.W.0025.000000T0000Z-051115T1930Z/
SALINE IL-FRANKLIN IL-HAMILTON IL-
100 PM CST TUE NOV 15 2005
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CST FOR
HAMILTON...FRANKLIN AND SALINE COUNTIES...
AT 1257 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS ROTATION
WAS LOCATED NEAR BROUGHTON...OR ABOUT 11 MILES SOUTH OF
MCLEANSBORO...MOVING EAST AT 50 MPH. ANOTHER AREA OF STRONG ROTATION
WAS JUST SOUTH OF THOMPSONVILLE IN FRANKLIN COUNTY. A THIRD AREA OF
ROTATION WAS LOCATED JUST NORTHEAST OF MARION IN WILLLIAMSON COUNTY.
LOCATIONS IN THE WARNING INCLUDE BELLE PRAIRIE CITY.
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE COVER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTHERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY
AFTERNOON FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND
NORTHWEST KENTUCKY AND SOUTHEAST MISSOURI.
LAT...LON 3772 8839 3771 8871 3786 8871 3787 8891
3825 8860 3825 8838
$$000
WWUS53 KPAH 151921
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
120 PM CST TUE NOV 15 2005
ILC055-165-151930-
/O.CAN.KPAH.TO.W.0025.000000T0000Z-051115T1930Z/
SALINE IL-FRANKLIN IL-
120 PM CST TUE NOV 15 2005
...THE TORNADO WARNING FOR FRANKLIN AND SALINE COUNTIES IS
CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTHERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY
AFTERNOON FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND
NORTHWEST KENTUCKY AND SOUTHEAST MISSOURI.
LAT...LON 3821 8838 3792 8839 3791 8870 3811 8870
3811 8871 3824 8860 3825 8859 3825 8838
$$
ILC065-151930-
/O.CON.KPAH.TO.W.0025.000000T0000Z-051115T1930Z/
HAMILTON IL-
120 PM CST TUE NOV 15 2005
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CST FOR HAMILTON
COUNTY...
AT 115 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHEAST OF MACEDONIA...OR ABOUT 10 MILES
SOUTHWEST OF MCLEANSBORO...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BELLE PRAIRIE CITY
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3821 8838 3792 8839 3791 8870 3811 8870
3811 8871 3824 8860 3825 8859 3825 8838
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 15, 1:42 AM CST, 11 hours 2 minutes earlier.
Area forecast discussion, Nov 15, 1:42 AM CST, 11 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 142 AM CST TUE NOV 15 2005 .DISCUSSION... MAIN NEAR TERM FORECAST CONCERNS ARE SEVERE WEATHER/HEAVY RAIN CHANCES FROM CURRENT TIME THROUGH THIS EVENING...AND TEMPS ESPECIALLY TODAY INTO TONIGHT. ALL BUT FAR NORTHERN COUNTIES OF THE PAH CWA ARE IN A TORNADO WATCH UNTIL 5AM CST. LATEST RADAR SHOWS THUNDERSTORMS TRAINING ACROSS AREAS FROM CARTER AND WAYNE COUNTIES IN MISSOURI...TO UNION AND WILLIAMSON COUNTIES IN ILLINOIS...TO UNION AND HENDERSON COUNTIES IN KENTUCKY. HAVE HAD SOME FLOODING REPORTS...ESPECIALLY URBAN AREAS...ACROSS AREAS IN THIS HEAVIER BAND OF SHOWERS AND STORMS. GFS...WHICH SEEMS TO HAVE A BETTER HANDLE ON CURRENT PRECIP...INDICATES HEAVIEST PRECIP AREA WILL LIFT NORTH OF THE PAH FA AFTER 12Z AS WARM FRONT MOVES FARTHER NORTH. WILL CONTINUE TO MONITOR AREAS OF HEAVY RAIN FOR ADDITIONAL URBAN AND SMALL STREAM/FLASH FLOOD WARNINGS...BUT WITH HEAVY RAIN ALREADY OCCURRING AND EXPECTING THE BAND OF HEAVIEST RAIN TO MOVE NORTH OF THESE AREAS IN THE NEXT 4 TO 6 HOURS...WILL NOT ISSUE A FLOOD WATCH AT THIS LATE TIME. ON TO THE SEVERE WEATHER THREAT...WITH SPC INCLUDING THE ENTIRE PAH CWA IN A HIGH RISK...OBVIOUSLY WILL CONTINUE WITH SEVERE MENTION IN TODAYS ZONES. GFS IS SLIGHTLY FASTER THAN THE NAM WITH THE LOW...PUTTING IT OVER STL BY 18Z...BUT OVERALL POSITIONING IS VERY SIMILAR WITH GFS MAYBE JUST A COUPLE OF HOURS FASTER THAN THE NAM. LOOKS LIKE PRIME TIME FOR SEVERE WEATHER WILL BE FROM LATE MORNING INTO VERY EARLY EVENING...WITH PRECIP ENDING VERY QUICKLY FROM WEST TO EAST DURING THE EVENING HOURS. CURRENT GRID TIMING AND CATEGORICAL POPS LOOK GOOD AND WILL NOT MAKE ANY CHANGES. ONLY TWEAK TO TODAY WILL BE TO INCLUDE DAMAGING WINDS...LARGE HAIL AND TORNADOES NOW THAT WE ARE IN A HIGH RISK. TEMPS TODAY WILL BE TRICKY. AT 07Z...WITH WARM FRONT EXTENDING FROM ALONG THE SOUTHERN MISSOURI BORDER...TO NORTH OF PAH...TO JUST NORTH OF EVV...TEMPS RANGE FROM 68 DEGREES AT PAH AND HOP...TO 48 DEGREES AT MVN. TEMPS SOUTH OF THE FRONT ARE ALREADY NEAR OR WARMER THAN THE FORECAST HIGHS OF THE MAV AND MET...SO WILL LOOK TO THE WARMEST FWC FOR GUIDANCE. OVERALL EXPECT TO GO WITH A MID 60S NORTH TO LOWER 70S SOUTH. BEHIND THE COLD FRONT...A MAJOR COOL DOWN WILL FOLLOW. TEMPS WILL FALL TO 20 TO 30 DEGREES LOWER THAN WE HAVE BEEN HAVING...WHICH WILL BE ABOUT 10 DEGREES BELOW NORMAL. BY LATE IN THE WEEK...TEMPS WILL MODERATE TO NEAR SEASONAL. GFS DOES SHOW A COUPLE OF WEAK...DRY COLD FRONTS MOVING ACROSS THE REGION DURING THE DAY FRIDAY...THEN ANOTHER SATURDAY NIGHT. SO FAR ONLY EFFECTS LOOK LIKE MAYBE SOME INCREASE IN CLOUDS...BUT...BASED ON LATEST MEX GUIDANCE...DO NOT EXPECT ANY SIGNIFICANT TEMPERATURE DIFFERENCES. MADE SOME CHANGES TO THE NEAR TERM TEMPS...STICKING PRETTY CLOSE TO SLIGHTLY WARMER MAV VALUES. IN THE EXTENDED...MADE SOME VERY MINOR TWEAKS LATE IN THE EXTENDED BASED ON LATEST MEX GUIDANCE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && RST
Hazardous weather outlook, Nov 15, 3:55 AM CST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 355 AM CST TUE NOV 15 2005 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-161100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 355 AM CST TUE NOV 15 2005 ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE QUAD STATE REGION TODAY INTO EARLY THIS EVENING. WARM...MOIST AIR WILL SPREAD ACROSS THE REGION THIS MORNING AS A WARM FRONT MAKES ITS WAY NORTHWARD. THUNDERSTORMS WILL CONTINUE ALONG THE WARM FRONT THIS MORNING. A FEW OF THESE STORMS COULD BECOME SEVERE. THE PRIMARY THREAT WITH THE STORMS THIS MORNING WILL BE HEAVY RAIN. MEANWHILE...A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY. STRONG TO SEVERE STORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT...AFFECTING SOUTHEAST MISSOURI BY LATE MORNING. STORMS WILL SPREAD EAST OF THE MISSISSIPPI DURING THE AFTERNOON HOURS. TORNADOES...DAMAGING WINDS...AND LARGE HAIL WILL ALL BE POSSIBLE AS STORMS MOVE ACROSS THE AREA. IN ADDITION...HEAVY RAIN WILL BE LIKELY WITH STORMS. THE GROUND IS SATURATED ACROSS MANY LOCATIONS DUE TO STORMS THAT HAVE BEEN ONGOING THROUGH THE EARLY MORNING HOURS...SO FLOODING MAY STILL BE AN ISSUE WITH STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY INTO EARLY THIS EVENING. RST
In the hours before
Local storm report, Nov 15, 8:58 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
858 AM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FUNNEL CLOUD E MOUNT VERNON 37.94N 87.90W
11/15/2005 POSEY IN TRAINED SPOTTER
&&
RJPLocal storm report, Nov 15, 12:20 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1220 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD WOLF LAKE 37.50N 89.47W
11/15/2005 UNION IL COUNTY OFFICIAL
MAJOR FLOODING ON MORGAN SCHOOL ROAD. EVACUATIONS BEING
CONDUCTED AT THIS TIME.
&&Local storm report, Nov 15, 12:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1243 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TORNADO EAST PRAIRIE 36.78N 89.38W
11/15/2005 MISSISSIPPI MO TRAINED SPOTTER
CONFIRMED TORNADO ON THE GROUND HEADING EAST TOWARD EAST
PRAIRIE MISSOURI
&&
WIELGOSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 9:31 PM CST | Severe Thunderstorm Warning | PAH | Alexander | 33 min |
| Nov 14, 9:41 PM CST | Severe Thunderstorm Warning | PAH | Pulaski | 38 min |
| Nov 14, 11:16 PM CST | Severe Thunderstorm Warning | PAH | Hardin | 21 min |
| Nov 15, 1:25 AM CST | Flash Flood Warning | PAH | Johnson, Union, Williamson | 3 hr |
| Nov 15, 1:34 AM CST | Flash Flood Warning | PAH | Gallatin, Hardin, Pope, Saline | 3 hr |
| Nov 15, 4:21 AM CST | Flash Flood Warning | PAH | Jackson, Johnson, Union, Williamson | 3 hr |
| Nov 15, 4:26 AM CST | Flash Flood Warning | PAH | Gallatin, Hardin, Pope, Saline | 3 hr |
| Nov 15, 6:55 AM CST | Flash Flood Warning | PAH | Franklin, Hamilton, White | 3 hr |
| Nov 15, 7:02 AM CST | Flash Flood Warning | PAH | Jackson, Johnson, Union, Williamson | 3 hr |
| Nov 15, 7:09 AM CST | Flash Flood Warning | PAH | Gallatin, Hardin, Pope, Saline | 3 hr |
| Nov 15, 8:23 AM CST | Tornado Warning | PAH | White | 52 min |
| Nov 15, 11:34 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Union | 41 min |
| Nov 15, 11:54 AM CST | Flash Flood Warning | PAH | Jackson, Union, Williamson | 2 hr |
| Nov 15, 12:26 PM CST | Flash Flood Warning | PAH | Franklin | 94 min |
| Nov 15, 12:30 PM CST | Flash Flood Warning | PAH | Hamilton, Saline | 2 hr |
| Nov 15, 12:35 PM CST | Tornado Warning | PAH | Williamson | 40 min |
| Nov 15, 1:07 PM CST | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 53 min |
| Nov 15, 1:26 PM CST | Tornado Warning | PAH | Hamilton | 21 min |
| Nov 15, 1:26 PM CST | Tornado Warning | PAH | Massac | 34 min |
| Nov 15, 1:41 PM CST | Flash Flood Warning | PAH | Edwards, Wabash | 94 min |
| Nov 15, 1:50 PM CST | Tornado Warning | PAH | Pope | 25 min |
| Nov 15, 1:55 PM CST | Tornado Warning | PAH | Wabash | 35 min |
| Nov 15, 2:05 PM CST | Tornado Warning | PAH | Hardin | 25 min |
| Nov 15, 2:28 PM CST | Tornado Warning | PAH | Gallatin | 37 min |
| Nov 15, 2:32 PM CST | Flash Flood Warning | PAH | Jackson, Union, Williamson | 88 min |
| Nov 15, 2:33 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Union, Williamson | 42 min |
| Nov 15, 2:38 PM CST | Tornado Warning | PAH | Johnson, Union, Williamson | 52 min |
| Nov 15, 2:49 PM CST | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 26 min |
| Nov 15, 3:08 PM CST | Tornado Warning | PAH | Alexander | 37 min |
| Nov 15, 3:24 PM CST | Tornado Warning | PAH | Hamilton | 36 min |
| Nov 15, 3:25 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline | 50 min |
| Nov 15, 3:36 PM CST | Flash Flood Warning | PAH | Gallatin, Saline, White | 84 min |
| Nov 15, 3:36 PM CST | Tornado Warning | PAH | Saline | 24 min |
| Nov 15, 3:42 PM CST | Tornado Warning | PAH | Gallatin | 48 min |
| Nov 15, 3:49 PM CST | Tornado Warning | PAH | Edwards, Wabash | 26 min |
| Nov 15, 3:56 PM CST | Severe Thunderstorm Warning | PAH | White | 49 min |
| Nov 15, 4:10 PM CST | Severe Thunderstorm Warning | PAH | Hardin | 50 min |
Nearby
Tornado Warnings in Illinois, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.